PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Special odd Hamiltonian modular Lie algebras

Volume 146 / 2017

Wei Bai, Wende Liu Colloquium Mathematicum 146 (2017), 253-263 MSC: Primary 17B50; Secondary 17B40. DOI: 10.4064/cm6809-12-2015 Published online: 20 October 2016

Abstract

Derivations from a finite-dimensional special odd Hamiltonian Lie algebra $\mathfrak {G}$ into the odd part $\mathcal {W}$ of a generalized Witt superalgebra are described completely by means of a weight space decomposition with respect to a suitable torus. As an application, the low-dimensional cohomology spaces $H^{0}(\mathfrak {G}; \mathcal {W})$, $H^{1}(\mathfrak {G}; \mathcal {W})$ and the dimensional formulas for them are determined.

Authors

  • Wei BaiSchool of Mathematical Sciences
    Harbin Normal University
    150025 Harbin, China
    e-mail
  • Wende LiuSchool of Mathematical Sciences
    Harbin Normal University
    150025 Harbin, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image